# SDR DALA1405600980

- Difficulty date: April 20, 2012
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 56,409 hours, 41,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FRONT SPAR AND SKIN DAMAGED.   REPAIRED IAW AA 5530-01045.
